CSN Login
Members Online: 4

You are here

A couple of questions for current or past votrient users

Sslee723
Posts: 54
Joined: Mar 2017

I had a couple of questions in regard to votrient, I started today .  I'm taking it at 7 am on an empty stomach, can I have coffee prior or wait the hour after. Also I take zanax usually only before bed, I am prescribed 4 a day .25 but I don't take them ( dr said I really should ) I'm pretty sure I discussed it with dr , that's not a problem with votrient?  my dr did prescribe it, I'm just so paranoid about everything.  Thank you

rhominator's picture
rhominator
Posts: 233
Joined: Nov 2015

Hi Sslee, I took my Votrient first thing in the morning.  And I always had my coffee!!  Sometimes I washed it down with coffee.  I also drank a small glass of OJ, but I avoided foods until an hour afterwards.

Best of luck with the new drug. The side effects are a gradual onset over days and weeks. We're rooting for you.

Sslee723
Posts: 54
Joined: Mar 2017

Thank you, I'm really a coffee person, that was what I was hoping to hear.  Any experience with zanax?  Thanks for rooting for me, I'll take all the support I can get. 

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

an 8pm kinda guy.

rhominator's picture
rhominator
Posts: 233
Joined: Nov 2015

I have no idea about Zanax.

Abunai's picture
Abunai
Posts: 173
Joined: Oct 2016

I took the votrient at around 8:00 p.m.

Night time was a little difficult in that I had to have dinner at a uniform time each night, but I thought I tolerated it a bit better if I went to bed soon after taking it and slept through the first eight hours of the dose.

Are you worried about negative drug interactions between the zanax and votrient? I'd call your pharmacist or oncologist to be 100% sure, but I'd assume that you told your oncologist about all of the drugs you take so he/she was aware of the zanax when he/she prescribed votrient.

Ed Brabant
Posts: 61
Joined: Apr 2013

I was on Votrient for 4 ½ years. For me it was best in the morning. I get my caffeine from Pepsi. I would take the medication with water. Then about 1 hour later I would have my caffeine and something to eat. My hair went white. I experienced some pretty bad diarrhea that was controlled with Lamotil. Every now and then I would get stomach pains. Pantazole an antacid took care of that. For the most part it really wasn’t that bad. Bunch of blood tests. Mine were always good. After 4 ½ years it stopped working. Have an appointment next Thursday to be enrolled in a clinical trial of Lirilumab plus Nivolumab. Good luck. Hope it works for you as good as it did with me.

 

Aptos guy's picture
Aptos guy
Posts: 5
Joined: Mar 2017

While I was taking Votrient, I took it just before bed as was recommended to me by my oncology team. I had no problem sleeping, etc. Side effects (many) came on after about a week to ten days. After a month my oncologist took me off for 2 weeks and then 1/2 dose (2 pills) per day. After 4 months and another break, he switched me to Inlyta. Much better for me and with good results. Been on Inlyta for 5 months, so far so good. I use Pepcid ac for heartburn and it does pretty well most of the time. Diarrhea was and is an issue. 4 immodium and a good probiotic every day seems to help. Yogurt seems to have the opposite effect that you would expect. Some days better than others. Blood test while on Votrient were pretty good with the exception of my liver enzymes. They were slowly going up. More concerning to me than my oncologist. Liver enzymes fine so far, with Inlyta. BP went up some too. PCP precribed meds for that. My hair went white too. now coming back in light brown. A conversation starter as it is kind of a unique look!

Most people seem to do really well with Votrient. My oncologist was very sold on it and was surpised by my body's intolerance. Best of luck for you on Votrient. You should do well if you are like most people.

Keep your chin up!

 

Subscribe to Comments for "A couple of questions for current or past votrient users"